i've been having problems with my stomach since dec.08,it started with stomach virus that was caught from work,which i had bloating,constipation,intergeston,took enma laxitive and prilosec,and thats when i started having server stomach problems.was told that my have formed ulcer,was given higher dose of prilosec and problem got even worst.started feeling weak and tired all the time and began to have pain and numbness in leftarm.was given ekg,stress test,thyliom stress test where they look at your heart with dye,have had endscope,ct-scan of heart and abdomen,have had all kinds of blood test,but they haven't found a thing,pain gets so bad have return to er almost once aweek.they did another x-ray of my ab and said that i was really constipated and that that could be causing my problem,wastold to take laxitive,but swtill have no relief.pain is now going up and down my left side ,and now theres rectal burning,they say that thats from spasms in muslce there.but my problem is still going on.was told to stop taking reflux meds to see if it was side effect,have been off meds for 1 week and reflux is back worst than before. and i keep getting sinus infection,which they say comes from the reflux.is there anyone that can give me some kind of idea of what this could be,or point me in the right direction in getting someone who knows what thier doing as far as my situation?if you have had these problems please let me know what it is and what did you do to solve your problem.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?